MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0020-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported burn could not be conclusively determined.Further information regarding the event were requested but not received.
 
Event or Problem Description
Related manufacturer reference: 2184149-2019-00219.A few weeks post procedure, reddening of the skin was noted in the region where the rf patch was positioned on the back of the patient.During procedure the radiofrequency was applied up to 40w maximum.The patient was stable.
 
Event or Problem Description
The patch was placed on the low back.The grounding pad did not overlap any other patches.It is unknown if there were any wrinkles or edges that were lifted on the patch.The burn was categorized as third degree.Bandages were administered to treat the burn.Currently, the burn is healed however it will scar.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
Additional information:.

Brand Name
ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key9328200
Report Number3008452825-2019-00560
Device Sequence Number1873285
Product Code DQK
UDI-Device Identifier05415067025937
UDI-Public05415067025937
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberEN0020-P
Device Lot Number6798957
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date11/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPERE¿ RF ABLATION GENERATOR; AMPERE¿ RF ABLATION GENERATOR
Outcome Attributed to Adverse Event Other;